# SDR 2012FA0000808

- Difficulty date: December 10, 2012
- Submitted: December 10, 2012
- Operation: General aviation
- Aircraft: N58020
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5227
- Aircraft time: 11,432 hours
- Engine: Allsn 250C20F
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo Control
- Part number: 31026010
- Part serial: 68
- Condition: Worn
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCIDENT INVESTIGATION, ABNORMALITIES IN THE FORE & AFT SERVO ACTUATOR WERE NOTED. THE SERVO ACTUATOR WAS SENT TO THE NTSB LAB FOR EXAMINATION IN WHICH THERE IS A STRONG POSSIBILITY THAT THE UPPER ROD END ON THE FORE & AFT SERVO WAS A PROBLEM.  THE UPPER END OF THE ROD END WAS STILL ATTACHED TO THE SWASH PLATE WITH A BENDING OVERSTRESS FRACTURE.  DURING EXAMINATION OF THE SERVO ACTUATOR UNUSUAL WEAR WAS NOTED ON THE TOP OF THE END FITTING OF THE ACTUATOR WHERE THE LOCK NUT AND LOCK RING NORMALLY SITS, ALONG WITH WEAR OF THE LOCKING SLOT.  THE INTERNAL THREADS OF THE END FITTING ARE SEVERELY WORN. THIS COMPONENT WAS LAST O/H IN MARCH 2008.    SERVO ACTUATOR REMOVED TWICE SINCE THE O/H FOR LEAKING AT PILOT VALVE.
